# SDR CALA2015110394783

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 60,025 hours, 22,936 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL IS CORRODED FWD GIRT BAR ATTACH HOLES, INBD & OTBD AFT & OTBD FWD.  SPOT FACED & INSTALLED THREE EACH REPAIR WASHERS IAW SRM 53-11-14 PARA E.  HFEC CRACK FREE IN REPAIR AREA.
